PhalloBoards - An Online Community to Discuss Penile Girth Enhancement

Welcome, Guest
Username: Password: Remember me
  • Page:
  • 1

TOPIC: Skin color changes

Skin color changes 9 months 1 day ago #1308714401

  • Moreofryan
  • Moreofryan's Avatar Topic Author
  • Offline
  • Pending Email Verification
  • Pending Email Verification
  • Posts: 1
  • Thank you received: 0
Hi, new here. So ive recently had hla filler enlargement done, results are pretty good, very happy. Currently 15 days post third session, with 18 ml total. I have one issue though, my skin has taken on a darker appearance since the third session, , it looks red, when Erect it gets even darker, almost purple. It is still a little tender near the tip, where a majority of the filler was place during the third session; but overall, not tender anywhere else, not super inflammed, i dont suspect infection, occlusion or any issues in that regard. The first sessions were similar in that my skin had darkened a bit but began to return to a normal hue after 9ish days. Has anyone else experienced this, is this a common thing with this volume of filler? Will it return to a normal color in time? Or is it a reflection of light through the filler? Any input would be appreciated. Tia
Attachments:
  • HA dermal fillers comparison.jpg

Please Log in or Create an account to join the conversation.

Skin color changes 9 months 3 hours ago #1308714405

  • dcp2653
  • dcp2653's Avatar
  • Offline
  • Pending Email Verification
  • Pending Email Verification
  • Posts: 1
  • Thank you received: 0
Hi, I've experienced similar discoloration after my filler. My skin has taken a dark red/purple appearance. My last injection was well over 6 months ago and the discoloration has remained.

Please Log in or Create an account to join the conversation.

Skin color changes 9 months 14 minutes ago #1308714406

Two types of color changes can occur:

The first is a blue grey change that is referred to as the Tyndall effect. The science behind this phenomenon is based on the scattering of light. When light penetrates the skin and encounters the filler material, it can scatter in different directions. Fillers with larger particle sizes or those that are more hygroscopic (attract water) can cause light to scatter in a way that the overlying skin takes on a bluish hue. It is more noticeable the more superficial the fillers are placed and the more that is used. Also in locations where the skin is thinner like the penis. The only fix is dissolving the filler.

I have also seen this redness occur especially when larger volumes of filler are used or when the have been present for a long time. I think what is occurring is vascular congestion caused by the pressure of the filler. I have seen this successfully treated with vascular lasers (the type commonly used for the treatment of rosacea) IPL would be an example.

Please Log in or Create an account to join the conversation.

Skin color changes 8 months 4 weeks ago #1308714415

Dr_Sullivan wrote: I have also seen this redness occur especially when larger volumes of filler are used or when the have been present for a long time. I think what is occurring is vascular congestion caused by the pressure of the filler. I have seen this successfully treated with vascular lasers (the type commonly used for the treatment of rosacea) IPL would be an example.

That's a bit alarming, I'm reading that as there not being enough space to accommodate the filler even with skin stretching and everything else, so much so that you're impeding blood flow. I'd wondered if the inward pressure on the cavernous bodies would cause degradation over time, too, but had figured that as skin stretched over time this would be less of a concern.

Is a panic here understandable? Vascular constriction sounds scary to me. Is it less of an issue with some fillers than others, i.e. collagen-stimulating fillers should also stimulate new vascular growth but others might not?

Please Log in or Create an account to join the conversation.

Skin color changes 8 months 4 weeks ago #1308714418

It is not a functional concern (eveything should work just fine) its really just a cosmetic issue. No panic is needed :)

If it does not improve with time and it bothers you maybe consider laser treatment.
The following user(s) said Thank You: Skeptical_One

Please Log in or Create an account to join the conversation.

  • Page:
  • 1
Moderators: hoddle10bricebdstern22NoxcuseTexasDream